# SDR LR7A2021070802866

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: LS5159
- Condition: Corroded
- Location: Rt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5511, FOUND R/H ELEVATOR FWD SPAR CORRODED AT HSS58R, FS1108.55, WL285. / REPAIRED IAW LAC MEA 382-55-21-053.    NR# 1000460464.
